# SDR SWAA2025103127499

- Difficulty date: October 23, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 24,611 hours, 12,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY FLOOD LIGHT UNDER EXIT SIGN REQUIRES LAMPS, AFT 2 LAMPS OUT.  RELAMPED AND OP CHECKED R2 DOOR EMERGENCY FLOOD LIGHT UNDER EXIT SIGN IAW AMM 33-51-01. LIGHT OP CHECKS GOOD.
